# SDR 95ZZZX1994

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N119CJ
- Make and model: Beech 1900C
- Aircraft serial: UC19
- Engine: Pwa PT6A65B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3032090
- Condition: Cracked
- Location: Primary Fuel
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

PRIMARY ENGINE FUEL LINE CRACKED AT FERRULE REINFORCEMENT RESULTNG IN LOSS OF SUFFICIENT FUEL PRESSURE TO MAKE REQUIRED POWER.  TAKEOFF WAS ABORTED.  SUSPECT CAUSED BY FATIGUE FROM ENVIRONMENT.
